# SDR USAA20091119EM080

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N964UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180110301
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE CAPTAIN'S SEAT WILL NOT STAY UPRIGHT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT ASSEMBLY PER AMM 25-11-01.
